# SDR AALA202203185768

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A300*
- Aircraft serial: 7154
- Aircraft time: 17,237 hours, 6,673 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP80111
- Part serial: SE117734
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICERS MASK DOES NOT WORK PROPERLY. REPLACED OXYGEN MASK STOWAGE BOX AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 35-12-41.
